# SDR VNAA0507006

- Difficulty date: July 6, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 2,992 hours, 2,697 cycles
- Engine: Ge CF348C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Part serial: D308
- Condition: Failed
- Location: Mlg
- Part time: 158 hours, 149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THE LANDING GEAR INDICATION SYMBOLS AND 9 CAS MESSAGES ILLUMINATED AT THE SAME TIME.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SYSTEM ELECTRONICS UNIT IAW CRJ700 AMM 32-61-01-400-801-A01.  THE LANDING GEAR WAS OPERATIONALLY CHECKED IAW CRJ700 AMM 32-30-00-710-801-A01.   ALL OPERATIONAL CHECKS WERE GOOD.   THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
